1. NONLINEAR COUPLED COINCIDENCE AND COUPLED FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN PARTIALLY ORDERED PROBABILISTIC METRIC SPACES

Articles in Press, Accepted Manuscript, Available Online from 05 February 2020

SAURABH MANRO; ABDELKRIM ABDELHALIM,; BEN AOUA LEILA,; ABDELKRIM ALIOUCHE, ABDELKRIM ALIOUCHE,; OUSSAEIF TAKI-EDDINE, OUSSAEIF TAKI-EDDINE,


2. Periodic and fixed points of the Leader-type contractions in quasi-triangular spaces]{Periodic and fixed points of the Leader-type contractions in quasi-triangular spaces

Articles in Press, Accepted Manuscript, Available Online from 18 October 2020

Saurabh Manro; ANIMESH Gupta; Tejwant Singh; Rajvir Kaur


3. Fixed Point Results for Multivalued Operator in G-metric Space

Volume 7, Issue 1, Summer and Autumn 2019, Pages 36-49

Saurabh Manro; Tejwant Singh; ANIMESH Gupta; Rajvir Kaur


4. Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces

Volume 6, Issue 1, Summer and Autumn 2019, Pages 23-31

M. Jeyaraman; D. Poovaragavan; S. Sowndrarajan; Saurabh Manro


5. Twisted (α,β)-ψ-contractive type mappings and applications in Partial ordered metric spaces

Volume 4, Issue 2, Winter and Spring 2017, Pages 137-148

Animesh Gupta; Ram Narayan Yadava; Rashmi Rani; Saurabh Manro


6. Tripled Periodic Boundary Value Problems of Nonlinear Second Order Differential Equations

Volume 2, Issue 2, Winter and Spring 2016, Pages 119-128

Animesh Gupta; Saurabh Manro